Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3929
Title: An Elementary Hilbert Space Approach to Evolutionary Partial Differential Equations
Authors: Picard, Rainer
Keywords: evolution equationspartial differential equationscausalityRobin type boundary conditionmemorydelay
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Rainer Picard, "An Elementary Hilbert Space Approach to Evolutionary Partial Differential Equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 185-204.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: The purpose of this paper is to provide a survey of an approach to evolutionary problems originally developed in {\it Int. J. Pure Appl. Math.} {\bf 50}, No. 2, (2009) 283-288, and {\it Math. Methods Appl. Sci.} {\bf 32}, No. 14, (2009) 1768-1803, for a special case. The ideas are extended to a much larger problem class and the utility of the approach is exemplified by a Robin type initial boundary value problem for acoustic waves. The paper concludes with an outlook to open directions of further research.
URI: http://hdl.handle.net/10077/3929
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat 
Picard.pdf243.39 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

618
checked on Feb 24, 2018

Download(s)

376
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.